It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Colds & Flu Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-16-2004, 05:02 PM   #1
Newbie
 
Join Date: Jul 2004
Posts: 2
everynearmiss HB User
Vitamins making me sick?

I try to take vitamins regularly, but sometimes I'll go weeks or months without them. When this happens, I'm usually relatively healthy while not taking them, but I always develope a cold and sinus infection when I start taking them again. Does anyone know why this is happening? The first couple of times I just chalked it up to coincidence, but it's happened at least 5 different times. I don't normally get sick often (though I do have troubles with allergies from time to time), and it seems strange that vitamins (most recently pre-natal vitamins) would make me sick.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
what vitamins, foods or other benefit the body while on pain medication? SarahsDaddy Pain Management 2 04-28-2010 05:07 AM
Do Vitamins help Antidepressants work better ? cvoor Depression 12 09-01-2009 08:54 AM
Study Links Vitamins with Prostate Cancer Mike In NY Vitamins & Supplements 11 05-18-2007 09:43 AM
Vitamins making me sick? HIM Vitamins & Supplements 5 12-30-2006 01:24 AM
Prenatal vitamins? irishclover Pregnancy 14 06-10-2006 09:46 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 12:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!